Advertisement

Ukrainian Mathematical Journal

, Volume 39, Issue 6, pp 638–639 | Cite as

A generalization of an asymptotic formula for n!

  • V. A. Zmorovich
  • L. A. Gudz'
Brief Communications
  • 17 Downloads

Keywords

Asymptotic Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    G. M. Fikhtengol'ts, Course of Differential Calculus [in Russian], Vol. 2, Fizmatgiz, Moscow (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. A. Zmorovich
    • 1
  • L. A. Gudz'
    • 1
  1. 1.Kiev Polytechnic InstituteUSSR

Personalised recommendations